MathSciNet Relay Station
MathSciNet bibliographic data
MR2257398 (2007h:52009) 52A40 (41A63 52C17)
Cohn, Henry; Kumar, Abhinav Universally optimal distribution of points on spheres. J. Amer. Math. Soc. 20 (2007), no. 1, 99–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement